# SDR 96FDEA01099

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208279
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0477 AND 011, CORROSION (C53-111-01, -2) ON FLOOR BEAM STA 600 RBL 2, 8, 13, 15, 18 WL 198, FWD BAY.  *S/D*  BLENDED AND INSTALLED REPAIR STRAP IAW FED SRM 53-10-1 AND 53-10-8.
